# SDR AALA200800920

- Difficulty date: April 10, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 79,873 hours, 15,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32102
- Condition: Corroded
- Location: Bs 1984-1093
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT STATION 1084 TO 1093 BETWEEN STRINGER 37 LEFT AND 38 LEFT HAD CORROSION ON THE OUTER AND INNER SURFACE OF SKIN.  AREA OF DISCREPANCY IS 11.8 INCH BY 2 INCH.  REPAIRED PER MRB 767 3179 DATED 3 APR 2008.
